# SDR GTIA2018070502732

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,775 hours, 2,144 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCK SMELL IN CABIN AND COCKPIT JUST PRIOR TO LANDING.
